Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/494
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorHowlett, P.en
dc.contributor.authorPearce, C.en
dc.contributor.authorTorokhti, A.en
dc.date.issued2003en
dc.identifier.citationJournal of Computational Analysis and Applications, 2003; 5(3):273-297en
dc.identifier.issn1521-1398en
dc.identifier.urihttp://hdl.handle.net/2440/494-
dc.description© 2003 Plenum Publishing Corporationen
dc.description.abstractIn this paper, we provide a state-of-the-art survey of some recent methods in nonlinear operator approximation theory and its applications. We give existence theorems for approximating operators. and discuss corresponding numerical schemes. The new results are natural but very specific extensions of known techniques to the so-called realistic operator approximation.en
dc.description.statementofresponsibilityPhil Howlett, Charles Pearce and Anatoli Torokhtien
dc.language.isoenen
dc.publisherKluwer Academicen
dc.source.urihttp://www.springerlink.com/content/l443n028ur707130/en
dc.subjectoperator approximation; mathematical modeling; nonlinear systems; realistic propertiesen
dc.titleOn nonlinear operator approximation with preassigned accuracyen
dc.typeJournal articleen
dc.identifier.rmid0020030715en
dc.identifier.doi10.1023/A:1023266120580en
dc.identifier.pubid58640-
pubs.library.collectionApplied Mathematics publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.